RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mikosch, Thomas

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:43
Abstract pages:307
Full texts:138

http://www.mathnet.ru/eng/person50347
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/124660

Publications in Math-Net.Ru
1995
1. T. Mikosch, “On the strong law of large numbers for random quadratic forms”, Teor. Veroyatnost. i Primenen., 40:1 (1995),  125–142  mathnet  mathscinet  zmath; Theory Probab. Appl., 40:1 (1995), 76–91  isi
1990
2. T. Mikosch, “On the lower estimate in the law of the iterated logarithm for Gaussian quadratic forms”, Teor. Veroyatnost. i Primenen., 35:2 (1990),  387–391  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:2 (1990), 363–367  isi
1988
3. T. Mikosch, “On the Law of the Iterated Logarithm for Quadratic Foims in Independent Gaussian Variables”, Teor. Veroyatnost. i Primenen., 33:1 (1988),  154–158  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:1 (1988), 144–148  isi

Presentations in Math-Net.Ru
1. Asymptotic Theory for the Largest Eigenvalues of The Sample Autocovariance Function of High-Dimensional Heavy–Tailed Time Series
T. Mikosch
International Scientific Conference "Probability Theory and its Applications" On Occasion of 85th Birthday of Yu. V. Prokhorov
February 13, 2015 15:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021